RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 4, Pages 591–603 (Mi mz10505)  

Nonexistence of Global Solutions for Quasilinear Backward Parabolic Inequalities with $p$-Laplace-Type Operator

B. Tsegau

Peoples Friendship University of Russia, Moscow

Abstract: In this paper, we prove the nonexistence of global solutions to the quasilinear backward parabolic inequality
$$ u_{t}+\operatorname{div}(|x|^{\alpha}|u|^{\beta}|Du|^{p-2}Du) \ge |x|^{\gamma}|u|^{q-1}u,\qquad x\in\Omega,\quad t\ge 0 $$
with homogeneous Dirichlet boundary condition and bounded integrable sign-changing initial function, where $\Omega$ is a bounded smooth domain in $\mathbb{R}^N$. The proof is based on the derivation of a priori estimates for the solutions and involves the algebraic analysis of the integral form of the inequality with an optimal choice of test functions. We establish conditions for the nonexistence of solutions based on the weak formulation of the problem with test functions of the form
$$ \phi_{R,\epsilon}(x,t)=(\pm u^{\pm}(x,t)+\epsilon)^{\delta} \varphi_{R}(x,t)\qquadfor\quad \epsilon>0,\quad \delta>0, $$
where $u^{+}$ and $u^{-}$ are the positive and negative parts of the solution $u$ of the problem and $\varphi_{R}$ is the standard cut-off function whose support depends on the parameter $R$.

Keywords: quasilinear backward parabolic inequality, $p$-Laplace-type operator, Dirichlet boundary condition, Young's inequality, Fatou theorem, Hölder's inequality.

DOI: https://doi.org/10.4213/mzm10505

Full text: PDF file (505 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:4, 605–615

Bibliographic databases:

Document Type: Article
UDC: 517.945
Received: 02.02.2014

Citation: B. Tsegau, “Nonexistence of Global Solutions for Quasilinear Backward Parabolic Inequalities with $p$-Laplace-Type Operator”, Mat. Zametki, 97:4 (2015), 591–603; Math. Notes, 97:4 (2015), 605–615

Citation in format AMSBIB
\Bibitem{Tse15}
\by B.~Tsegau
\paper Nonexistence of Global Solutions for Quasilinear Backward Parabolic Inequalities with $p$-Laplace-Type Operator
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 4
\pages 591--603
\mathnet{http://mi.mathnet.ru/mz10505}
\crossref{https://doi.org/10.4213/mzm10505}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370544}
\zmath{https://zbmath.org/?q=an:06455294}
\elib{http://elibrary.ru/item.asp?id=23421546}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 4
\pages 605--615
\crossref{https://doi.org/10.1134/S0001434615030311}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353566800031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928671709}


Linking options:
  • http://mi.mathnet.ru/eng/mz10505
  • https://doi.org/10.4213/mzm10505
  • http://mi.mathnet.ru/eng/mz/v97/i4/p591

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:140
    Full text:11
    References:25
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019